# SDR SWAA2022021159172

- Difficulty date: January 6, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 693 BL 0 WL 208.1 AT CENTER WING BOX ; 2022-11223 / [01] REPLACED ANGLE LOCATED BS 693 BL 0 WL 208.1 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 AND DRAWING 273A9110 SHEET 6 REV A; [02] REPLACED ANGLE LOCATED BS 693 BL 0 WL 208.1 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 AND DRAWING 273A9110 SHEET 6 REV A RII
